# SDR SWAA114681A

- Difficulty date: June 22, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N779SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27884
- Aircraft time: 40,038 hours, 23,264 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND LT HORIZ STAB INSPAR SKIN CRACKED AT STA 129.50, FORWARD F/O REAR SPAR LOWER SURFACE.  REPAIRED SKIN PER SRM.
